# SDR CALA2025042404199

- Difficulty date: April 22, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 111,871 hours, 26,250 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

1L PRESS LOW IN RED INSPECTED L1 PRESSURE GAGE FOR THE INFLATION CYLINDER REF AMM TASK 25-66-01-206-041, STILL WITHIN LIMITS. OK TO CONTINUE.
